# SDR HNAA2012061800829

- Difficulty date: June 18, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 58,224 hours, 64,781 cycles
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED AT 95 KNOTS.  INSPECTED NR 2 ENGINE AND NO LEAKS NOTED.  SERVICED NR 2 ENGINE WITH 3 QTS OF OIL. CHECKED NR 1 ENGINE AND SERVICED WITH 2 QTS OF OIL. CREW GROUND RAN ACFT.  NO WARNING LIGHTS NOTED.
